On the -exponentially asymptotic stability of linear systems of generalized ordinary differential equations.
Georgian mathematical journal, Tome 8 (2001) no. 4, pp. 645-664 Cet article a éte moissonné depuis la source European Digital Mathematics Library

Voir la notice de l'article

Keywords: generalized ordinary differential equations, -exponentially asymptotic stability, -exponentially asymptotic stability
@article{GMJ_2001__8_4_50085,
     author = {Ashordia, M. and Kekelia, N.},
     title = {On the -exponentially asymptotic stability of linear systems of generalized ordinary differential equations.},
     journal = {Georgian mathematical journal},
     pages = {645--664},
     year = {2001},
     volume = {8},
     number = {4},
     zbl = {1014.34038},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/GMJ_2001__8_4_50085/}
}
TY  - JOUR
AU  - Ashordia, M.
AU  - Kekelia, N.
TI  - On the -exponentially asymptotic stability of linear systems of generalized ordinary differential equations.
JO  - Georgian mathematical journal
PY  - 2001
SP  - 645
EP  - 664
VL  - 8
IS  - 4
UR  - http://geodesic.mathdoc.fr/item/GMJ_2001__8_4_50085/
LA  - en
ID  - GMJ_2001__8_4_50085
ER  - 
%0 Journal Article
%A Ashordia, M.
%A Kekelia, N.
%T On the -exponentially asymptotic stability of linear systems of generalized ordinary differential equations.
%J Georgian mathematical journal
%D 2001
%P 645-664
%V 8
%N 4
%U http://geodesic.mathdoc.fr/item/GMJ_2001__8_4_50085/
%G en
%F GMJ_2001__8_4_50085
Ashordia, M.; Kekelia, N. On the -exponentially asymptotic stability of linear systems of generalized ordinary differential equations.. Georgian mathematical journal, Tome 8 (2001) no. 4, pp. 645-664. http://geodesic.mathdoc.fr/item/GMJ_2001__8_4_50085/